M. Allais, Le Comportement de l'Homme Rationnel devant le Risque: Critique des Postulats et Axiomes de l'Ecole Americaine, Econometrica, vol.21, issue.4, pp.503-546, 1953.
DOI : 10.2307/1907921

A. Atkinson, On the measurement of inequality, Journal of Economic Theory, vol.2, issue.3, pp.244-263, 1970.
DOI : 10.1016/0022-0531(70)90039-6

F. Bourguignon and S. Chakravarty, The measurement of multidimensional poverty, The Journal of Economic Inequality, vol.1, issue.1, pp.25-49, 2003.
DOI : 10.1023/A:1023913831342

G. Carlier, R. Dana, and A. Galichon, Pareto efficiency for the concave order and multivariate comonotonicity, unpublished manuscript, 2009.

S. Chew, E. Karni, and Z. Safra, Risk aversion in the theory of expected utility with rank dependent probabilities, J. Econ. Theory, vol.42, pp.370-381, 1987.

I. Ekeland, A. Galichon, and M. Henry, Comonotone measures of multivariate risks, Math. Finance, forthcoming

T. Gajdos and J. Weymark, Multidimensional generalized Gini indices, Economic Theory, vol.26, issue.3, pp.471-496, 2005.
DOI : 10.1007/s00199-004-0529-x

URL : https://hal.archives-ouvertes.fr/halshs-00085881

S. Kolm, Multidimensional Egalitarianisms, The Quarterly Journal of Economics, vol.91, issue.1, pp.1-13, 1977.
DOI : 10.2307/1883135

URL : http://qje.oxfordjournals.org/cgi/content/short/91/1/1

M. Landsberger and I. Meilijson, Co-monotone allocations, Bickel-Lehmann dispersion and the Arrow-Pratt measure of risk aversion, Annals of Operations Research, vol.55, issue.2, pp.97-106, 1994.
DOI : 10.1007/BF02033185

M. Machina, "Expected Utility" Analysis without the Independence Axiom, Econometrica, vol.50, issue.2, pp.277-323, 1982.
DOI : 10.2307/1912631

G. Puccetti, M. Scarsini, and M. Comonotonicity, Multivariate comonotonicity, Journal of Multivariate Analysis, vol.101, issue.1, pp.291-304, 2010.
DOI : 10.1016/j.jmva.2009.08.003

URL : https://hal.archives-ouvertes.fr/hal-00528400

D. Preiss, Differentiability of Lipschitz functions on Banach spaces, Journal of Functional Analysis, vol.91, issue.2, pp.91-312, 1990.
DOI : 10.1016/0022-1236(90)90147-D

M. Rothschild and J. Stiglitz, Increasing risk: I. A definition, Journal of Economic Theory, vol.2, issue.3, pp.225-243, 1970.
DOI : 10.1016/0022-0531(70)90038-4

D. Schmeidler, Subjective Probability and Expected Utility without Additivity, Econometrica, vol.57, issue.3, pp.571-587, 1989.
DOI : 10.2307/1911053

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

V. Strassen, The Existence of Probability Measures with Given Marginals, The Annals of Mathematical Statistics, vol.36, issue.2, pp.423-439, 1965.
DOI : 10.1214/aoms/1177700153

K. Tsui, Multidimensional Generalizations of the Relative and Absolute Inequality Indices: The Atkinson-Kolm-Sen Approach, Journal of Economic Theory, vol.67, issue.1, pp.251-265, 1995.
DOI : 10.1006/jeth.1995.1073

K. Tsui, Multidimensional inequality and multidimensional generalized entropy measures: An axiomatic derivation, Social Choice and Welfare, vol.16, issue.1, pp.145-157, 1999.
DOI : 10.1007/s003550050136

C. Villani, Topics in Optimal Transportation, 2003.
DOI : 10.1090/gsm/058

P. Wakker, Under stochastic dominance Choquet-expected utility and anticipated utility are identical, Theory and Decision, vol.55, issue.2, pp.119-132, 1990.
DOI : 10.1007/BF00126589

J. Weymark, Generalized gini inequality indices, Mathematical Social Sciences, vol.1, issue.4, pp.409-430, 1981.
DOI : 10.1016/0165-4896(81)90018-4

M. Yaari, Univariate and multivariate comparisons of risk aversion: a new approach, Essays in Honor of Kenneth Arrow, pp.173-187, 1986.
DOI : 10.1017/CBO9780511983566.010

M. Yaari, The Dual Theory of Choice under Risk, Econometrica, vol.55, issue.1, pp.95-115, 1987.
DOI : 10.2307/1911158